Removable singularities for analytic or subharmonic functions

Robert Kaufman, Jang Mei Wu

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, results on removable singularities for analytic functions, harmonic functions and subharmonic functions by Besicovitch, Carleson, and Shapiro are extended. In each theorem, we need not assume that f has the global property at any point, so we are able to allow dense sets of singularities. We do not state our results in terms of exceptional sets, but each one leads to a series of results implying that certain sets are removable for appropriate classes of functions.

Original languageEnglish (US)
Pages (from-to)107-116
Number of pages10
JournalArkiv för matematik
Volume18
Issue number1-2
DOIs
StatePublished - Dec 1980

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Removable singularities for analytic or subharmonic functions'. Together they form a unique fingerprint.

Cite this